# SDR USAA2014050900012

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 57,990 hours, 21,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR EXIT HANDLE NUT MISSING FROM LATCH BOLT.  REPLACED MISSING NUT & LOCK WASHER ON FWD L1 DOOR HANDLE IAW STANDARD PRACTICES 20-21-11.  OK FOR RETURN TO SERVICE.
